# SDR IPXA2015093094120

- Difficulty date: September 30, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 15,155 hours, 5,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47028
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, CRACK DAMAGE WAS FOUND ON FASTENER HOLE 1EA OF RT WING LOWER SKIN, PN: 112T4702-8 AT STR L-6.5, NEAR W STA 995.  REPAIR IAW SR: 3-3412176606 WITH FAA APPROVED 8100-9 FORM DATED: 27SEP2015 AND EO B767-5730-58859-A
